Hi all!

I am about 2 and a half months past takedown. I'm having roughly 10-12 BM's every 24 hours, including ~3 per night. I've been seeing some blood in my stool, but mostly just on the toilet paper. 

The worst part of this is the pain during my BM's. It feels like a sharp sting and occurs almost every time I have a BM. Calemosptime helps for a little bit, but the discomfort does not seem to be improving (sharp pain, itching, etc.).

I'm wondering if this is normal just less than 3 months after takedown or if I should be concerned.

Thank you!

Original Post

It’s a viscous cycle. You’re obviously inflamed and that alone can cause pain with a bm. But I’d bet you’re also straining with a bm because swollen anal tissue can prevent a good stool flow and so you push more than you should. That can cause minute tears in the anal tissue and cuff, causing further inflammation and deeper pain. Been there and still trying to prevent it, but I’m also dealing with chronic cuffitis 15 months post take down.

What is its colour ? Bright Red or Dark blackish ?

I had blood once same on just the toilet paper, stark red coloured. It was because I had overdosed imodium and it constipated me. To get things out I started pushing super hard whoch eventually led to blood coming out. When I talked to my surgeon about it he said the straining can very easily cause little blood to ooze out. He advised me to make sure I relax myself everytime I sit on the toilet seat. Let the pressure build up. But if its not bright red it could be coming from upwards. Anyway you should start using a paste in that area to treat any fissure, I use sudocrem to keep it in a good condition. Also keep a count of your iron levels. Pouchers can get iron deficient very soon.

Hi there---I agree with the others that this could be an anal fissure, with the pain and bleeding. I think it is time for you to get a medical consult and figure it out that way. Have you gone? What did your doctor say? Pain with each BM and the # of BMs you have each day make this pretty unsustainable and uncomfortable. I hope you have sought medical help! (3 painful evacuations in the middle of the night each night would quickly make me sleep deprived and crazy!!!)

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×